# SDR AALA20030381

- Difficulty date: March 28, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLASHLIGHT ARM INDICATOR INOPERATIVE.  REPLACED EMERGENCY EXIT FLASHLIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
